# SDR AALA202303080316

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 61,961 hours, 26,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG19322
- Condition: Torn
- Location: Zone 800 - Doors
- Part time: 24,562 hours, 10,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 SERVICE DOOR ESCAPE SLIDE GIRT TORN APPROXIMATELY 1 INCH LONG ON FORWARD. SIDE JUST BELOW GIRT BAR. INSTALLED NEW SLIDE ONTO R1 DOOR
